# SDR 2000UALA00476

- Difficulty date: August 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 16,187 hours, 1,735 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMELL FROM PACKS DURING CLIMB AND DESCENT.  NOTE, PACKS IN HI-FLOW.
